MAUDE Adverse Event Report: RESPIRONICS, INC. SYSTEM ONE REMSTAR HEATED; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SYSTEM ONE REMSTAR HEATED; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1056210
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of a batch submission of complaints deemed reportable following record correction and remediation efforts.
 
Event or Problem Description
A device was returned to a manufacturer's service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the manufacturer's service center, the device was visually inspected and found evidence of foam.During the evaluation, the device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the manufacturer's service center.There were 32 error codes found.The manufacturer's service center concludes that there were visible foam degradation and unit got scrapped.

Brand Name
SYSTEM ONE REMSTAR HEATED
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23670199
Report Number2518422-2025-058464
Device Sequence Number18603457
Product Code BZD
UDI-Device Identifier00606959002210
UDI-Public(01)00606959002210
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1056210
Device Catalogue Number1056210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown